• 5 Citations
  • 2 h-Index
20122018
If you made any changes in Pure these will be visible here soon.

Personal profile

Education/Academic qualification

Mathematics and Physics, Candidate, Higher Attestation Commission under the Ministry of Education and Science of Russian Federation

8 Apr 2005 → …

Fingerprint Dive into the research topics where Мария Александровна Филатова is active. These topic labels come from the works of this person. Together they form a unique fingerprint.

  • 3 Similar Profiles
Bounded Linear Operator Mathematics
Best Approximation Mathematics
Differentiable Mathematics
Operator Mathematics
Approximation Mathematics
Resolvability Mathematics
L-space Mathematics
Contraction Semigroup Mathematics

Network Recent external collaboration on country level. Dive into details by clicking on the dots.

Research Output 2012 2018

  • 5 Citations
  • 2 h-Index
  • 9 Article

On resolvability of lindelöf generated spaces

Filatova, M. A. & Osipov, A. V., 1 Jan 2018, In : Siberian Electronic Mathematical Reports. 15, p. 1260-1270 11 p.

Research output: Contribution to journalArticleResearchpeer-review

Resolvability
Uncountable
Countable Tightness
L-space
Analogy

ON THE BEST APPROXIMATION OF THE INFINITESIMAL GENERATOR OF A CONTRACTION SEMIGROUP IN A HILBERT SPACE

Berdysheva, E. E. & Filatova, M. A., 2017, In : URAL MATHEMATICAL JOURNAL. 3, 2 (5), p. 40-45

Research output: Contribution to journalArticleResearchpeer-review

Open Access
Contraction Semigroup
Strongly Continuous Semigroups
H-space
Infinitesimal Generator
Bounded Linear Operator
2 Citations (Scopus)
L-space
Bounded Linear Operator
Differentiable
Infinity
Approximation
2 Citations (Scopus)

Best approximation of the differentiation operator in the space L-2 on the semiaxis

Arestov, V. & Filatova, M., Nov 2014, In : Journal of Approximation Theory. 187, p. 65-81 17 p.

Research output: Contribution to journalArticleResearchpeer-review

The best approximation of the differentiation operator by linear bounded operators in the space L (2) on the semiaxis

Arestov, V. V. & Filatova, M. A., Sep 2014, In : Doklady Mathematics. 90, 2, p. 592-595 4 p.

Research output: Contribution to journalArticleResearchpeer-review